# SDR UIEA2015050600260

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 81,722 hours, 13,974 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 856920
- Part serial: 148
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL, RT WING GEAR DOOR INDICATED NOT DOWN WITH ALL OTHER INDICATIONS NORMAL.  RECYCLED, NORMAL INDICATIONS, STATUS GEAR MONITOR.  SENSOR VISUAL CONDITION CHECK OK. PSEU BITE TEST PASSED IAW AMM 32-61-00-501.  SENSOR TO TARGET GAP CHECKED OK IAW AMM 32-61-32 206.  SENSOR WIRE HARNESS CONDITION CHECK OK AROUND WW, CONT TO LP 722504.  R & R PSEU IAW AMM 32-09-03-401.  GND TEST PASSED NO FAULT.
